Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Worried for loss of appetite and gas formation in stomach

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Hi, i am XXXXXXX I am feeling not hungry and feels like stomch is full of gas from 3days now. There is no pain in the stomach, I can eat even i am not feeling hungry. please suggest the way forward.
Posted Sat, 9 Mar 2013 in Digestion and Bowels
Answered by Dr. Das Arindam 16 minutes later

Thank you for posting a query.

Look, your description of symptoms indicates that you are suffering from indigestion and acidity problem.

First of all, you have to take a pantoprazole group of drug. It will lower the acid secretion and gas formation. Even, it will increase the gastric emptying.

You have to take an enzyme group of syrup. Take it before meal. It will reduce the indigestion.

If you experience any diarrhea, then take a combination of ciprofloxacin and ornidazole group of drug.

You can also take a lactobacilli XXXXXXX It will increase the gastrointestinal flora. Thus it helps to improve the condition.

Take some light diet for the next few days. Avoid taking the fast foods.

Consult with your family physician for dosing and frequency of the aforementioned drugs.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Follow-up: Worried for loss of appetite and gas formation in stomach 14 hours later
My doctor given me liv 54 tab, and it will be before lunch for 5days. already 4days over and i am not feeling hungry after taking this tab 1hr before lunch or dinner. Could it be something else is going on in my stomach? Stomach scaning is required for that? please suggest.
Answered by Dr. Das Arindam 55 minutes later

Thank you for writing back.

Look, liv 52 is a liver protective agent. But I think, your acidity problem is the main culprit. You can continue the drug as you are taking, but you should also consult about the medicines I have mentioned.

Stomach scan is not an investigation. And you do not have to think about the extreme conditions right now.

Just take the medicines for 7 days. If you do not feel any difference, then consult with a gastroenterologist in person for detailed clinical examination. If the doctor suspects anything abnormal, upper gastrointestinal endoscopy should be considered.

Hope you have your answers.

Above answer was peer-reviewed by
Follow-up: Worried for loss of appetite and gas formation in stomach 24 minutes later

Thank you for your valuable suggestions.

Is it called loss of apatite? Will it seriously harm to life??

Answered by Dr. Das Arindam 7 minutes later

Thank you for writing back.

Yes, this condition is called loss of appetite. But it is a vague term which does not indicate towards any particular disease condition.

Look, you have to be searched for presence of any disease condition as I have mentioned. If nothing serious, then do not worry.

So, consult with a gastroenterologist.

Hope you have your answers.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor